# SDR ASAA2012100893084

- Difficulty date: October 8, 2012
- Submitted: October 10, 2012
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 21,882 hours, 6,578 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE AMBER LIGHT ON FMCS AND FMC P/RST AMBER LIGHT ON FWD INST PANEL ON AS WELL.  FOLLOWED QRH, OPS NORMAL.
